Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 608, NWS Norman, OK

July 30, 2020Clay County, Wichita County, Texas; 10 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 30, 2020, 6:27 PM CDT for Clay County, Wichita County, Texas; 10 counties in Oklahoma. It was in force for 48 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2020, 6:27 PM CDT (23:27 UTC)
Expired
Jul 30, 2020, 7:15 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carter County, OK, Cotton County, OK, Garvin County, OK, Jefferson County, OK, Johnston County, OK, Love County, OK, Murray County, OK, Pontotoc County, OK, Stephens County, OK, Tillman County, OK, Clay County, TX, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 108 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 6:35 PM CDTTSTM WND GST 632 S Pauls Valley, OKASOS STATION KPVJ PAULS VALLEY.
Jul 30, 6:36 PM CDTTSTM WND DMGDavis, OKPOWER POLE AND POWERLINE DAMAGE ON HWY 77.
Jul 30, 6:40 PM CDTTSTM WND DMGPauls Valley, OKSPORADIC 2-3 INCH TREE LIMBS DAMAGE ALONG WITH MINOR FLOODING OF SOME CITY STREETS.
Jul 30, 6:50 PM CDTTSTM WND DMG1 N Sulphur, OKMODERATE SIZED TREE SNAPPED IN HALF.
Jul 30, 6:50 PM CDTTSTM WND DMG1 N Sulphur, OKCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 N SULPHUR. MODERATE SIZED TREE SNAPPED IN HALF.
Jul 30, 6:50 PM CDTTSTM WND DMG4 Nne Sulphur, OKDAMAGE TO METAL BUILDINGS AND BARN ROOF DAMAGE
Jul 30, 6:50 PM CDTTSTM WND DMG4 Nne Sulphur, OKDAMAGE TO METAL BUILDINGS AND BARN ROOF DAMAGE.
Jul 30, 6:50 PM CDTTSTM WND DMG4 Sse Sulphur, OKTELEPHONE POLES BLOWN OVER.
Jul 30, 6:55 PM CDTTSTM WND DMG1 Ese Sulphur, OK5-6 INCH DIAMETER TREE LIMBS DOWN
Jul 30, 6:55 PM CDTTSTM WND DMG1 Ese Sulphur, OK5-6 INCH DIAMETER TREE LIMBS DOWN.
Jul 30, 6:55 PM CDTTSTM WND GST 814 Nne Sulphur, OKMESONET STATION SULP SULPHUR. ALSO, WAS 66MPH AT 6:45PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 4:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
386 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-119 m²/s²
0-3 km storm-relative helicity
-145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

206 
WUUS54 KOUN 302327
SVROUN
OKC019-033-049-067-069-085-099-123-137-141-TXC077-485-310015-
/O.NEW.KOUN.SV.W.0608.200730T2327Z-200731T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
627 PM CDT Thu Jul 30 2020

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Johnston County in southeastern Oklahoma...
  Jefferson County in southern Oklahoma...
  Garvin County in southern Oklahoma...
  Northwestern Love County in southern Oklahoma...
  Stephens County in southern Oklahoma...
  Cotton County in southwestern Oklahoma...
  Carter County in southern Oklahoma...
  Southwestern Pontotoc County in east central Oklahoma...
  Eastern Tillman County in southwestern Oklahoma...
  Murray County in southern Oklahoma...
  Northern Clay County in northern Texas...
  Northeastern Wichita County in northern Texas...

* Until 715 PM CDT.

* At 627 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles northeast of Wynnewood to 4 miles northwest
  of Loco to 4 miles east of Burkburnett, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ardmore, Duncan, Burkburnett, Pauls Valley, Sulphur, Henrietta,
  Davis, Walters, Waurika, Lone Grove, Healdton, Wynnewood, Wilson,
  Comanche, Grandfield, Ringling, Temple, Ryan, Roff and Springer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3423 9872 3453 9784 3480 9736 3486 9706
      3447 9669 3404 9750 3387 9792 3389 9798
      3385 9798 3377 9819
TIME...MOT...LOC 2327Z 329DEG 29KT 3472 9708 3438 9774 3407 9849 

HAIL...1.00IN
WIND...60MPH
 
$$

WR
1 follow-up statement
657 
WWUS54 KOUN 302358
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
658 PM CDT Thu Jul 30 2020

OKC019-033-049-067-069-085-099-123-137-141-TXC077-485-310015-
/O.CON.KOUN.SV.W.0608.000000T0000Z-200731T0015Z/
Johnston OK-Jefferson OK-Garvin OK-Love OK-Stephens OK-Cotton OK-
Carter OK-Pontotoc OK-Tillman OK-Murray OK-Clay TX-Wichita TX-
658 PM CDT Thu Jul 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN JOHNSTON...JEFFERSON...CENTRAL GARVIN...NORTHWESTERN
LOVE...SOUTHERN STEPHENS...COTTON...CARTER...SOUTHWESTERN PONTOTOC...
EASTERN TILLMAN...MURRAY...NORTHERN CLAY AND NORTHEASTERN WICHITA
COUNTIES...

At 657 PM CDT, severe thunderstorms were located along a line
extending from near Sulphur to near Ringling to near Jolly, moving
southeast at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Ardmore, Burkburnett, Pauls Valley, Sulphur, Henrietta, Davis,
Walters, Waurika, Lone Grove, Healdton, Wynnewood, Wilson, Comanche,
Grandfield, Ringling, Temple, Ryan, Roff, Springer and Elmore City.

This includes the following highways...
 Interstate 35 between mile markers 35 and 70.
 Interstate 44 between mile markers 0 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3423 9872 3439 9824 3443 9776 3470 9727
      3486 9706 3447 9669 3404 9750 3387 9792
      3389 9798 3385 9798 3377 9819
TIME...MOT...LOC 2357Z 329DEG 29KT 3452 9694 3418 9760 3387 9835 

HAIL...1.00IN
WIND...70MPH
 
$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:44 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jul 30, 2:44 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Norman OK
244 PM CDT Thu Jul 30 2020

...New SHORT TERM...

.SHORT TERM...
(This evening through Friday)
Issued at 227 PM CDT Thu Jul 30 2020

Showers/thunderstorms are likely to develop across southwestern OK
and western north TX this afternoon and evening a mid-level trough
and surface boundary. Latest radar imagery shows a few echoes with
a few cloud flashes already developing over Beckham County in
western OK and tracking quickly east-southeastward at about 40
mph. With a moderately unstable atmosphere in place, little to no
CIN, storms may become severe later this afternoon and evening.
Large hail up to the size of golf balls, damaging winds, and heavy
rainfall are possible with any storms that develop. A few
thunderstorms are also possible this evening over northern
Oklahoma. Precipitation appears likely, generally south of I-40,
through at least 10PM with chances diminishing after midnight.

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 220 PM CDT Thu Jul 30 2020

In the wake of Friday's storm system, we should see a break from
rain this weekend with below normal temperatures.

Models (both deterministic and ensemble) are trending further west
with their possible MCS Sunday night into Monday, affecting mainly
the panhandles and parts of western Oklahoma into north Texas.
Latest NBM guidance seems to represent this fairly well.

The most recent WPC cluster analysis is coming in weaker and slower
with the building of the upper level ridge next week. This is
consistent with deterministic models which keep us in an active
northwest flow pattern through much of next week.

Day

&&

.AVIATION...
(18Z TAFS)
Issued at 1251 PM CDT Thu Jul 30 2020

As of 18Z, a prefrontal trough axis appears to be located from
near Bristow to OKC to Elk City, with a cold front situated over
NW Oklahoma. Winds have already shifted to the northwest for
WWR/PNC and winds are forecast to shift northwesterly for all
other TAF sites by evening. Showers/thunderstorms have already
developed from Holdenville to Ada, though none have been severe so
far. Thunderstorms are forecast to develop near KLAW and KSPS
sites this afternoon after 21Z. There is some uncertainty as to
the placement and duration of precipitation. However, model
guidance suggests precipitation may linger over this area until
the early morning hours on Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  82  66  84 /  40  30   0   0
Hobart OK         69  87  64  89 /  30  10   0   0
Wichita Falls TX  71  88  66  89 /  60  10   0   0
Gage OK           64  85  60  88 /  20  10   0   0
Ponca City OK     69  81  64  83 /  60  40   0   0
Durant OK         73  88  68  89 /  60  30  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...01
LONG TERM....14
AVIATION...01
Hazardous weather outlook, Jul 30, 12:05 PM CDT, 6 hours 22 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1205 PM CDT Thu Jul 30 2020

OKZ004>048-050>052-TXZ083>090-311715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1205 PM CDT Thu Jul 30 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through tonight...

.Thunderstorms...
There is a Slight Risk for severe storms this afternoon and
tonight (mainly after 3pm) across portions of central and
southern Oklahoma, and western north Texas. The main threats will
be damaging winds up to 65 mph, hail to the size of ping pong
balls, and locally heavy rainfall. Showers and storms could linger
across parts of southern Oklahoma and north Texas into early
Friday morning.

A secondary area of storms will be possible across portions of
northern Oklahoma this afternoon and evening. A marginal risk is
in place for these storms.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across the
risk areas should prepare for severe weather operations this
afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Thunderstorms will still be affecting the area Friday morning and
persist through Friday afternoon. Instability will be lower, so
the potential of severe weather is low.

Thunderstorms will be possible again Sunday night through Monday
night and then again on Tuesday and Wednesday nights.

Get graphics and more details at weather.gov/norman...and
follow our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jul 30, 4:53 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
453 PM CDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     9 WNW VERNON            34.20N 99.45W
07/30/2020                   WILBARGER          TX   EMERGENCY MNGR

            SEMI BLOWN OVER NEAR THE HARDEMAN/WILBARGER COUNTY LINE

&&

BTHOREN
Special weather statement, Jul 30, 5:00 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
500 PM CDT Thu Jul 30 2020

OKZ037-302215-
Tillman OK-
500 PM CDT Thu Jul 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Tillman County Until
515 PM CDT...

AT 458 PM CDT, an outlow from a thunderstorm was located near
Davidson, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...

LAT...LON 3428 9919 3436 9901 3429 9894 3421 9907
      3421 9910 3420 9912 3421 9913 3422 9913
      3421 9915 3426 9920
TIME...MOT...LOC 2158Z 245DEG 23KT 3427 9913

WR
Special weather statement, Jul 30, 5:03 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
503 PM CDT Thu Jul 30 2020

OKZ032-043-302230-
Coal OK-Hughes OK-
503 PM CDT Thu Jul 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Coal and
southeastern Hughes Counties Until 530 PM CDT...

AT 502 PM CDT, a strong thunderstorm was located 6 miles west of
Ashland, moving northeast at 30 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

Locations impacted include...
Stuart.

LAT...LON 3463 9626 3479 9637 3491 9609 3468 9610
TIME...MOT...LOC 2202Z 245DEG 27KT 3479 9618

WR
Special weather statement, Jul 30, 5:43 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
543 PM CDT Thu Jul 30 2020

OKZ027>029-040-302300-
Grady OK-Cleveland OK-Garvin OK-McClain OK-
543 PM CDT Thu Jul 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...south
central Cleveland...northwestern Garvin and southwestern McClain
Counties Until 600 PM CDT...

AT 542 PM CDT, strong thunderstorms were along a line extending from
near Washington to 8 miles southwest of Lindsay, moving east at 40
MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...

This includes Interstate 35 between mile markers 87 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3471 9768 3473 9780 3474 9796 3516 9755
      3500 9723
TIME...MOT...LOC 2242Z 286DEG 36KT 3508 9750 3476 9771

WR
Special weather statement, Jul 30, 5:54 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
554 PM CDT Thu Jul 30 2020

TXZ087-302330-
Knox TX-
554 PM CDT Thu Jul 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR southern Knox County Until 630 PM
CDT...

AT 553 PM CDT, a strong thunderstorm was located 4 miles southwest of
Benjamin, moving southeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3355 9994 3365 9986 3351 9951 3340 9960
      3340 9979
TIME...MOT...LOC 2253Z 303DEG 18KT 3355 9986

MAD
Local storm report, Jul 30, 6:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT THU JUL 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     TEMPLE                  34.27N 98.23W
07/30/2020  M60 MPH          COTTON             OK   TRAINED SPOTTER

&&

BTHOREN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 4:06 PM CDTSpecial Weather StatementOUNWilbarger24 min
Jul 30, 4:14 PM CDTSevere Thunderstorm WarningOUNWilbarger31 min
Jul 30, 4:25 PM CDTSevere Thunderstorm WarningOUNFoard20 min
Jul 30, 4:39 PM CDTSevere Thunderstorm WarningOUNWilbarger51 min
Jul 30, 4:41 PM CDTSevere Thunderstorm WarningOUNFoard, Knox49 min
Jul 30, 5:26 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger49 min
Jul 30, 5:29 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger46 min
Jul 30, 5:33 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Wilbarger27 min
Jul 30, 5:45 PM CDTSevere Thunderstorm WarningOUNFoard, Wilbarger30 min
Jul 30, 5:54 PM CDTSpecial Weather StatementOUNKnox36 min
Jul 30, 6:10 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wilbarger39 min
Jul 30, 6:14 PM CDTSevere Thunderstorm WarningOUNClay, Wichita16 min
Jul 30, 6:41 PM CDTSpecial Weather StatementOUNWichita34 min
Jul 30, 6:55 PM CDTSpecial Weather StatementOUNBaylor35 min
Jul 29, 8:49 PM CDTSpecial Weather StatementOUNHarper26 min
Jul 29, 9:15 PM CDTSpecial Weather StatementOUNHarper30 min
Jul 29, 9:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods, Woodward45 min
Jul 29, 10:23 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods36 min
Jul 29, 10:36 PM CDTSpecial Weather StatementOUNAlfalfa24 min
Jul 29, 11:51 PM CDTSpecial Weather StatementOUNGrant, Kay, Noble24 min
Jul 30, 12:15 AM CDTSpecial Weather StatementOUNKay, Noble30 min
Jul 30, 1:53 AM CDTSpecial Weather StatementOUNPayne37 min
Jul 30, 2:37 AM CDTSpecial Weather StatementOUNHarper38 min
Jul 30, 3:18 AM CDTSpecial Weather StatementOUNHarper27 min
Jul 30, 3:57 AM CDTSpecial Weather StatementOUNAlfalfa, Grant, Woods33 min
Jul 30, 4:14 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant46 min
Jul 30, 4:38 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Kingfisher, Major37 min
Jul 30, 4:56 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more49 min
Jul 30, 5:46 AM CDTSpecial Weather StatementOUNLincoln, Logan, Oklahoma, Payne29 min
Jul 30, 6:15 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma30 min
Jul 30, 6:48 AM CDTAreal Flood AdvisoryOUNKay3 hr
Jul 30, 3:23 PM CDTSpecial Weather StatementOUNWashita22 min
Jul 30, 4:18 PM CDTSpecial Weather StatementOUNKiowa27 min
Jul 30, 4:22 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa23 min
Jul 30, 4:28 PM CDTSevere Thunderstorm WarningOUNKiowa17 min
Jul 30, 4:43 PM CDTSpecial Weather StatementOUNHughes17 min
Jul 30, 4:48 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Tillman42 min
Jul 30, 4:51 PM CDTSpecial Weather StatementOUNGrady24 min
Jul 30, 5:00 PM CDTSpecial Weather StatementOUNTillman15 min
Jul 30, 5:03 PM CDTSpecial Weather StatementOUNCoal27 min
Jul 30, 5:07 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens38 min
Jul 30, 5:28 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes32 min
Jul 30, 5:35 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain40 min
Jul 30, 5:40 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens50 min
Jul 30, 5:43 PM CDTSpecial Weather StatementOUNMcClain17 min
Jul 30, 6:07 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Stephens23 min
Jul 30, 6:19 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Pontotoc26 min
Jul 30, 6:30 PM CDTAreal Flood AdvisoryOUNCoal, Hughes3 hr
Jul 30, 6:31 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman44 min
Jul 30, 6:36 PM CDTSpecial Weather StatementOUNPontotoc24 min
Jul 30, 6:52 PM CDTSpecial Weather StatementOUNEllis23 min
Jul 30, 6:56 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc19 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.